# SDR SWIA2025072800006

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 44,477 hours, 32,530 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI ICE DUCT WARNING MESSAGE MOMENTARILY THEN ANTI ICE CAUTION ASSOCIATED WITH L/R WING A/I CCAUTION MESSAGES. PERFORMED EMER CHECKLIST AND ANTI ICE DUCT MESSAGES DISAPPEARED.  (FLIGHT 4903 - FILED CLOSED)INTERROGATED MDC FOUND NO CURRENT FAULTS POSTED AT THIS TIME. PERFORMED BITE TEST OF AILC IN REF TO AMM 30-12-12, CHECKS GOOD AT THIS TIME. PERFORMED LEAK TEST OF WING ANTI-ICE DUCTS IN REF TO AMM 30-11-00, CHECKS GOOD AT THIS TIME. NO FURTHER DEFECTS NOTED, A/C OK FOR CONTINUED SERVICE.
